# SDR DHL9771285D

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 609151
- Condition: Cracked
- Location: Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SHEAR TIE CLIP CRACKED AT RADIUS AT UPPER END OF FORWARD SPAR CAP WEB VERTICAL STIFFENER AT RBL 25.  REPLACED TIE CLIP AS PER SRM 51-10-1 AT WING CENTER SECTION FORWARD SPAR WEB.
